# SDR COMA0660555

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 18,855 hours, 17,051 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 9906H1905
- Condition: Cracked
- Location: Cockpit
- Part time: 18,856 hours, 17,053 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 9484 - EN ROUTE CVG-CXO THE RIGHT SIDE WINDOW CRACKED, FLIGHT RETURNED TO CVG.  REPLACED THE RIGHT SIDE WINDOW.
